American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11B57) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Alan K. Haynes and Kosuke Homma. The group ring of $\mathbb {Q}/\mathbb {Z}$ and an application of a divisor problem. Proc. Amer. Math. Soc. 137 (2009) 1285-1293. MR 2465650.
Abstract, references, and article information   
View Article: PDF

[2] Alina Carmen Cojocaru and Igor E. Shparlinski. Distribution of Farey fractions in residue classes and Lang--Trotter conjectures on average. Proc. Amer. Math. Soc. 136 (2008) 1977-1986. MR 2383504.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1